We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Gastroenterology

Journal Scan / Research · October 21, 2020

Postpolypectomy Bleeding With Continuous Warfarin and Short-Term Interruption of DOACs

Gastrointestinal Endoscopy

 

Additional Info

Disclosure statements are available on the authors' profiles:

Gastrointestinal Endoscopy
Postpolypectomy Bleeding of Colorectal Polyps in Patients With Continuous Warfarin and Short-Term Interruption of Direct Oral Anticoagulants
Gastrointest. Endosc. 2020 Oct 03;[EPub Ahead of Print], H Harada, Y Miyaoka, T Yuki, T Iwaki, G Maeda, R Nakahara, D Murakami, T Ujihara, Y Katsuyama, K Hayasaka, Y Kushiyama, H Fujishiro, Y Amano

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading